# SDR C77A2019062600005

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-143 REV IR WAS ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FR17 CROSSBEAM UPPER FLANGE (REF ETD2013-170-020767 FOR DAMAGE DIMENSIONS AND LOCATIONS).  ORIGINALLY, CORROSION DAMAGE TO THE TRACK WAS REPAIRED AT THE B1 CHECK BY EO E175-53MR-016 REV IR. WHEN ADDITIONAL DAMAGE WAS FOUND AT THE REPAIR STRAP AND AT ANOTHER SECTION OF THE BEAM UPPER FLANGE AT THE B3 BASIC CHECK, EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2013-170-020767 TO BLEND THE CORROSION DAMAGE TO THE FR17 CROSSBEAM AND INSTALL A NEW REPAIR STRAP IN THE UPPER FLANGE.  AT THE B6 BASIC CHECK, NEW CORROSION WAS FOUND TO THE REPAIR DOUBLER INSTALLED BY EO E175-53MR-143 REV IR. THIS EO IS BEING ISSUED TO REPLACE THE CORRODED PERMANENT REPAIR DOUBLER ON THE FR17 CROSSBEAM IN ACCORDANCE WITH THE ORIGINAL ETD2013-170-020767. BECAUSE THE CROSSBEAM IS PSE AND THE EO IS RESTORING STRENGTH, COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THE FOLLOW-ON INSPECTIONS REQUIRED BY 
ETD2013-170-020767 AND BEING ACCOMPLISHED BY EO E175-53MR-143.1 ARE NOT AFFECTED BY THE REINSTALLATION OF THE SAME ORIGINAL REPAIR THROUGH THIS EO, SO THEY WILL CONTINUE TO FORECAST AND BE ACCOMPLISHED WITHOUT CHANGE. 
EO E175-53MR-143.2 IS BEING ACCOMPLISHED BY WO 2678361
